Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 198, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 27, 2014, 7:43 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2014, 7:43 PM MDT (01:43 UTC)
- Expired
- Jun 27, 2014, 8:30 PM MDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cherry County, NE, Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 39 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 8:15 PM MDT | TSTM WND GST 0 | 30 S Valentine, NE | TRAINED SPOTTER ESTIMATED WINDS TO 60 MPH. |
| Jun 27, 8:15 PM MDT | TSTM WND GST 60 | 30 S Valentine, NE | TRAINED SPOTTER ESTIMATED WINDS TO 60 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 4:17 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2656 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 969 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
629
WUUS53 KLBF 280143
SVRLBF
NEC031-091-171-280230-
/O.NEW.KLBF.SV.W.0198.140628T0143Z-140628T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
843 PM CDT FRI JUN 27 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
EASTERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
THOMAS COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 930 PM CDT/830 PM MDT/
* AT 739 PM MDT/839 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
A LINE EXTENDING FROM 6 MILES SOUTH OF MULLEN TO 5 MILES WEST OF
HALSEY...AND MOVING NORTH AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MULLEN...SENECA...BROWNLEE...VALENTINE NATIONAL WILDLIFE REFUGE...
KELSO...GIANT HILL...HIGHWAY 83 CROSSING THE NORTH LOUP RIVER...
MARSH FLAT...HIGHWAY 97 CROSSING BIG CREEK...HIGHWAY 97 CROSSING
THE NORTH LOUP RIVER AND HIGHWAY 83 CROSSING GOOSE CREEK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 132 AND 194.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 182 AND 224.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 46 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4260 10019 4249 10018 4175 10035 4176 10111
4266 10112
TIME...MOT...LOC 0143Z 188DEG 47KT 4202 10107 4197 10036
HAIL...0.75IN
WIND...60MPH
$$
CDC2 follow-up statements
097
WWUS53 KLBF 280204 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
904 PM CDT FRI JUN 27 2014
NEC031-091-171-280230-
/O.CON.KLBF.SV.W.0198.000000T0000Z-140628T0230Z/
HOOKER NE-THOMAS NE-CHERRY NE-
904 PM CDT FRI JUN 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHERRY...NORTHERN THOMAS AND NORTHEASTERN HOOKER COUNTIES UNTIL 930
PM CDT/830 PM MDT/...
AT 803 PM MDT/903 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 15 MILES NORTH OF MULLEN TO 8 MILES NORTHWEST OF
ELSMERE...AND MOVING NORTH AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROWNLEE...VALENTINE NATIONAL WILDLIFE REFUGE...HIGHWAY 83 CROSSING
THE NORTH LOUP RIVER...MARSH FLAT...HIGHWAY 97 CROSSING BIG CREEK...
HIGHWAY 97 CROSSING THE NORTH LOUP RIVER AND HIGHWAY 83 CROSSING
GOOSE CREEK.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 150 AND 193.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 182 AND 205.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 64 AND 116.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4199 10111 4266 10112 4260 10019 4249 10018
4198 10030
TIME...MOT...LOC 0204Z 188DEG 44KT 4227 10102 4222 10031
HAIL...0.75IN
WIND...60MPH
$$
CDC298
WWUS53 KLBF 280226
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
926 PM CDT FRI JUN 27 2014
NEC031-091-171-280236-
/O.EXP.KLBF.SV.W.0198.000000T0000Z-140628T0230Z/
HOOKER NE-THOMAS NE-CHERRY NE-
926 PM CDT FRI JUN 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...NORTHERN
THOMAS AND NORTHEASTERN HOOKER COUNTIES WILL EXPIRE AT 930 PM CDT/830
PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4199 10111 4266 10112 4260 10019 4249 10018
4198 10030
TIME...MOT...LOC 0226Z 188DEG 44KT 4254 10097 4249 10026
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 1:11 PM MDT, 6 hours 32 minutes earlier.
Area forecast discussion, Jun 27, 1:11 PM MDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 211 PM CDT FRI JUN 27 2014 .SYNOPSIS... ISSUED AT 209 PM CDT FRI JUN 27 2014 A DEEP UPPER LEVEL LOW OFF THE WASHINGTON COAST MOVES INLAND THROUGH SRN CANADA SUNDAY AND SENDS A STRONG PACIFIC COLD FRONT THROUGH WRN AND NCNTL NEB. THIS WILL BRING COOLER AIR INTO THE FCST AREA MONDAY THROUGH WEDNESDAY. WARMER WEATHER DEVELOPS THURSDAY AND FRIDAY AS A MORE SUMMER-LIKE PATTERN DEVELOPS. RAIN CHANCES DECREASE AFTER THE PASSAGE OF THE COLD FRONT SUNDAY. UNTIL THEN THUNDERSTORMS AND SEVERE WEATHER WILL BE POSSIBLE. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 209 PM CDT FRI JUN 27 2014 TONIGHT AND SATURDAY...ABBREVIATED DISCUSSION AS WE ARE CURRENTLY WATCHING CONVECTIVE TRENDS. MULTIPLE MODES OF CONVECTION CAN BE ANTICIPATED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND THROUGH THE OVERNIGHT. THE POTENTIAL OF SEVERE STORMS WITH LARGE HAIL...DAMAGING WIND...AND GUSTY OUTFLOW EXISTS. IN ADDITION...HEAVY RAINFALL MAY ACCOMPANY STORMS THIS EVENING AND OVERNIGHT AS CELLS MERGE AND CONVECTIVE COMPLEXES FORM. THE FORECAST IN THE SHORT TERM RELIES ON A BLEND OF THE 27.12Z NAM AND NEAR TERM CONVECTION ALLOWING MODELS. THE OVERALL IDEA IS THAT MULTIPLE THUNDERSTORMS WILL DEVELOP ACROSS THE REGION THIS AFTERNOON AND EVENING AS A SHORTWAVE IMPULSE ASSOCIATED WITH A NEGATIVELY TILTED TROUGH EJECTS NORTHEAST ATOP THE CENTRAL PLAINS FROM SOUTH CENTRAL COLORADO. MVFR STRATUS HAS BACKED INTO THE EASTERN THIRD OF THE FORECAST AREA EARLY TODAY...LIMITING LOW LEVEL LAPSE RATES AND PROVIDING FOR A FAIRLY SIGNIFICANT CAP /SEE 18Z SPECIAL KLBF SOUNDING/. WITH THAT BEING SAID...THE STRATUS IS SLOWLY BREAKING...WITH A BKN DECK NOW GENERALLY ALONG AND EAST OF A KOGA TO KONL LINE. THE ATMOSPHERE SHOULD FURTHER DESTABILIZE AS THE IMPULSE CLOSES AND ADDITIONAL CLEARING OCCURS. RAP GENERATED SBCAPES APPROACH 3000 J/KG BY LATE AFTERNOON EAST OF A IMPERIAL TO NORTH PLATTE TO BROKEN BOW LINE...WITH UP TO 2000 J/KG ACROSS WESTERN NEBRASKA AND MUCH OF THE SANDHILLS REGION. ONCE THE CAP ERODES...STORMS ARE LIKELY TO FORM IN TWO GENERAL AREAS...FIRST ACROSS WESTERN NEBRASKA AND NORTHEAST COLORADO...IN THE VICINITY OF A NORTH TO SOUTH SFC TROUGH EXTENDING FROM A SFC LOW CENTERED IN FAR WEST CENTRAL KANSAS. IN THIS AREA THE MAIN THREAT WILL BE HAIL INITIALLY...BUT THEN TRANSITION TO A WIND THREAT AS THE STORMS MERGE INTO A CONVECTIVE LINE AND DCAPES APPROACH 1000 J/KG. THIS ACTIVITY PROJECTED TO LIFT EAST NORTHEAST ACROSS MUCH OF THE SANDHILLS THIS EVENING. THE SECOND AREA OF CONVECTION WILL BE ANTICIPATED INVOF THE TRIPLE POINT THAT IS SHOWN TO SLOWLY BULGE NORTHEAST INTO NORTHERN KANSAS/SOUTHWEST NEBRASKA. STORMS IN THIS AREA MAY PRODUCE A BRIEF TORNADO AS THE SUPERCELLS REMAIN SEMI-DISCRETE. THE TORNADO THREAT WILL BE SHORT-LIVED HOWEVER AS THE STORMS SHOULD QUICKLY EVOLVE INTO MULTIPLE CLUSTERS. IN ADDITION TO THE BRIEF TORNADO THREAT...HAIL...SOME OF WHICH MAY BE VERY LARGE...WILL BE POSSIBLE AS A SIGNIFICANT CONTRIBUTION OF CAPE RESIDES IN THE -10 TO -30C LAYER...BUT ONCE AGAIN THE VERY LARGE HAIL THREAT WILL BE MAINLY TIED DURING THE INITIAL SEMI-DISCRETE SUPERCELL STAGE. THIS ACTIVITY FROM SOUTHWEST NEBRASKA IS PROJECTED TO MERGE TO THE NORTHEAST AND WILL PRODUCE GUSTY WIND AND HEAVY RAINFALL AS PWATS INCREASE TO THE 1.25-1.50" RANGE. MORE ON THE RAIN THREAT BELOW. THE FORECAST GENERALLY CALLS FOR WIDESPREAD 50-60% POPS OVER MUCH OF THE SANDHILLS...WESTERN...SOUTHWEST AND SOUTH CENTRAL NEBRASKA THIS EVENING...WITH POPS INCREASING ACROSS NORTH CENTRAL NEBRASKA LATE THIS EVENING AND OVERNIGHT. DIDN/T WANT TO GO MUCH HIGHER AS CONVECTION...WELL IT/S CONVECTION. CONCERNING THE HEAVY RAINFALL POTENTIAL...THE POTENTIAL MCS/S/ MAY PROVE TO BE A FOCUS FOR HEAVY RAINFALL OVERNIGHT AS A COLD POOL DEVELOPS AND POSSIBLY REINFORCING A WEST TO EAST BOUNDARY...FOR WHICH REDEVELOPMENT/TRAINING WOULD OCCUR AS THE LLJ STRENGTHENS. AGAIN PWATS INCREASE TO OVER 1.25" ATOP EASTERN PORTIONS OF THE CWA...WITH THE POTENTIAL OF 1.50" OVER FRONTIER AND CUSTER COUNTIES. WE MAY SEE A LOCALIZED FLOOD THREAT. FOR SATURDAY...LINGERING SHOWERS AND STORMS ARE POSSIBLE ACROSS NORTH CENTRAL NEBRASKA AS THE FOCUS FOR STORMS SHIFTS EAST WITH THE BEST LOW LEVEL CONVERGENCE. TEMPERATURES WILL BE PLEASANT...WITH WIDESPREAD 80S ANTICIPATED. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 209 PM CDT FRI JUN 27 2014 SATURDAY NIGHT THROUGH MONDAY...THUNDERSTORMS CHANCES REVOLVE AROUND THE PROGRESSION OF RETURN MOISTURE AND A PACIFIC COLD FRONT FCST TO ARRIVE SUNDAY. RETURN MOISTURE SATURDAY NIGHT MIGHT PRODUCE ENOUGH INSTABILITY FOR ISOLATED TSTMS ACROSS THE NORTHEAST ZONES. THE BETTER CHANCES OCCUR SUNDAY AFTN/NIGHT AS THE PACIFIC FRONT SAGS THRU THE FORECAST AREA FROM SOUTHWEST TO NORTHEAST. AREAS EAST OF HIGHWAY 83 ARE MORE FAVORED AT THIS TIME. A FAIRLY STRONG THERMAL RIDGE/CAP DEVELOPS SUNDAY AHEAD OF THE COLD FRONT WITH H700MB TEMPERATURES RISING TO 15C ACROSS SWRN NEB. THIS SHOULD SUPPORT HIGHS IN THE LOWER 90S AHEAD OF THE FRONT. GIVEN THE THE PROXIMITY OF AN UPPER LOW OVER MANITOBA...HEATING AND MOISTURE...HIGH CAPE AND STRONG WINDS ALOFT SUPPORT SEVERE TSTM DEVELOPMENT AS THE CAP WEAKENS SUNDAY AFTN AND EVENING. POPS TAPER ACROSS SWRN NEB WITH THE CAP IN PLACE UNTIL 06Z OR LATER. MONDAY NIGHT THROUGH FRIDAY...A SUBTROPICAL UPPER LEVEL RIDGE BUILDS ACROSS THE MID SOUTH AND THEN AMPLIFIES SOMEWHAT ACROSS THE ROCKIES. RETURN MOISTURE DEVELOPS WEDNESDAY AND BEYOND. GIVEN THE WARMING ALOFT...SLOW MOISTURE RETURN AND WEAKENING WIND FIELDS...ISOLATED POPS ARE LIMITED TO THE NIGHTTIME PERIOD. THE MODELS SUGGEST H500MB TEMPS WOULD RISE TO -6C TO -8C WHICH WOULD GENERALLY CAP DAYTIME CONVECTION. TEMPERATURES RISE FROM AROUND 80 TUESDAY TO THE 90S BY FRIDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1215 PM CDT FRI JUN 27 2014 LOW CEILINGS DEVELOPED INTO THE VICINITY OF NORTH PLATTE AROUND 15Z. THE MVFR CIGS ARE EXPECTED TO LINGER THROUGH 21Z THEN LIFTING TO VFR. MODELS ARE IN GOOD AGREEMENT WHERE THUNDERSTORM CONVECTION THAT DEVELOPS ON THE HIGH PLAINS THIS AFTERNOON WILL MOVE EAST THIS EVENING. THUNDERSTORMS ARE ANTICIPATED TO DEVELOP IN THE KLBF VICINITY NEAR 01Z THEN MOVE EAST AND NORTH THAT WILL CARRY THE THUNDERSTORM THREAT INTO THE KVTN AREA AFTER 02Z. BEYOND 06Z THE CONVECTION WILL BE MOVING OUT FOR GENERAL CLEARING FOR VFR CONDITIONS THROUGH 18Z SATURDAY. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CDC SHORT TERM...JACOBS LONG TERM...CDC AVIATION...JACOBS
Hazardous weather outlook, Jun 27, 1:49 PM MDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 249 PM CDT FRI JUN 27 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-282000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 249 PM CDT FRI JUN 27 2014 /149 PM MDT FRI JUN 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE WEATHER IS POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND TONIGHT. VERY LARGE HAIL IS POSSIBLE...GENERALLY ALONG AND SOUTH OF INTERSTATE 80. SEVERE THUNDERSTORMS WILL DEVELOP ACROSS EASTERN COLORADO AND EASTERN WYOMING THIS AFTERNOON. THE STORMS WILL MOVE EAST THROUGH WESTERN AND NORTH CENTRAL NEBRASKA LATE THIS AFTERNOON AND THIS EVENING. VERY LARGE HAIL...WIND DAMAGE AND LOCALIZED FLOODING FROM VERY HEAVY RAINFALL COULD OCCUR. AN ISOLATED TORNADO IS POSSIBLE EARLY THIS EVENING AND THIS COULD OCCUR ALONG AND EAST OF A LINE FROM HAYES CENTER TO BROKEN BOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...ISOLATED STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...MAINLY LATE IN THE AFTERNOON. LARGE HAIL AND WIND DAMAGE ARE THE CONCERN. SUNDAY...SCATTERED STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE IN THE AFTERNOON AND THROUGHOUT THE EVENING HOURS. THE AREA OF CONCERN IS GENERALLY ALONG AND EAST OF HIGHWAY 83. LARGE HAIL...WIND DAMAGE AND LOCALIZED FLOODING FROM VERY HEAVY RAINFALL ARE THE CONCERN. THE RISK OF SEVERE WEATHER INCREASES EASTWARD. ISOLATED THUNDERSTORMS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE THIS AFTERNOON AND EVENING ALONG AND SOUTH OF THE INTERSTATE 80 CORRIDOR...WITH OTHER STORMS POSSIBLE ACROSS THE SANDHILLS REGION AND EASTERN PANHANDLE. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CDC
In the hours before
Local storm report, Jun 27, 7:22 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
822 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FUNNEL CLOUD 5 S MOOREFIELD 40.62N 100.40W
06/27/2014 FRONTIER NE STORM CHASER
FUNNEL REACHED 1/3 WAY TO GROUND. GUSTNADO LASTED 60
SECONDS
&&
SNIVELYLocal storm report, Jun 27, 7:26 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
826 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 12 NNW STAPLETON 41.64N 100.60W
06/27/2014 E60 MPH LOGAN NE TRAINED SPOTTER
&&
SJACOBSLocal storm report, Jun 27, 7:33 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
833 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG CALLAWAY 41.29N 99.92W
06/27/2014 CUSTER NE PUBLIC
4-6 INCH TREE BRANCHES DOWN
&&
SNIVELYSpecial weather statement, Jun 27, 7:34 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 834 PM CDT FRI JUN 27 2014 NEZ005-094-280215- EASTERN CHERRY NE-WESTERN CHERRY NE- 834 PM CDT FRI JUN 27 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 915 PM CDT/815 PM MDT/... AT 730 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF NENZEL TO 7 MILES SOUTHWEST OF NENZEL TO 13 MILES SOUTH OF NENZEL TO 13 MILES WEST OF MERRITT RESERVOIR DAM TO 15 MILES NORTHWEST OF MULLEN...AND MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... VALENTINE... NENZEL... KILGORE... MERRITT RESERVOIR DAM... CROOKSTON... VALENTINE NATIONAL WILDLIFE REFUGE... BROWNLEE... HIGHWAY 97 CROSSING THE NORTH LOUP RIVER... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 97 CROSSING THE NIOBRARA RIVER... SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA... HIGHWAY 83 CROSSING THE NORTH LOUP RIVER... THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 161 AND 222. THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 156 AND 216. THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 74 AND 141. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. JACOBS
Local storm report, Jun 27, 7:38 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
838 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 2 E WALLACE 40.84N 101.12W
06/27/2014 LINCOLN NE TRAINED SPOTTER
4 POWER POLES REPORTED SNAPPED TWO MILES WEST OF
WALLACE...NEAR INTERSECTION OF HIGHWAY 23 AND HIGHWAY 25.
&&
SNIVELYLocal storm report, Jun 27, 7:41 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT FRI JUN 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM TSTM WND GST 20 S SUTHERLAND 40.87N 101.13W
06/27/2014 E70 MPH LINCOLN NE STORM CHASER
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 6:10 PM MDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 50 min |
| Jun 27, 6:15 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 45 min |
| Jun 27, 6:31 PM MDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 44 min |
| Jun 27, 6:38 PM MDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 52 min |
| Jun 27, 6:57 PM MDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 37 min |
| Jun 27, 7:04 PM MDT | Severe Thunderstorm Warning | LBF | Hooker, Lincoln, Logan, McPherson, Thomas | 41 min |
| Jun 27, 7:09 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Lincoln, Logan, Thomas | 51 min |
| Jun 27, 7:13 PM MDT | Areal Flood Advisory | LBF | Arthur, Keith, McPherson | 3 hr |
| Jun 27, 7:24 PM MDT | Areal Flood Advisory | LBF | Lincoln, Logan, McPherson | 3 hr |
| Jun 27, 7:44 PM MDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup, Thomas | 46 min |
| Jun 27, 8:49 PM MDT | Areal Flood Warning | LBF | Keith | 6 hr |
| Jun 27, 9:08 PM MDT | Areal Flood Advisory | LBF | Perkins | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.